Help

Discussion in 'Waiting To Try' started by Norris, Oct 13, 2008.

  1. Norris

    Norris Well-Known Member

    Joined:
    Sep 25, 2008
    Messages:
    144
    Likes Received:
    0
    Hi

    Can anyone help.

    I am on my first monthy of the pill after coming off depo. I took my last pill on Wednesday but still no AF - had bad cramps since Saturday but nothing.

    Any thoughts?

    Thanks
     
  2. Poshie

    Poshie Mummy to Boy & Girl

    Joined:
    Sep 9, 2008
    Messages:
    8,294
    Likes Received:
    0
    It used to take me about 4 days from the day I stopped taking the pill to the day af started (so stopped taking on the Wednesday, af would start on the sunday). However, I have no experience of depo or how that might affect things, sorry. Sounds like your af may be on the way and might just be a little late due to change.
     
  3. Dream.A.Dream

    Dream.A.Dream Mum to 6yo and WTT #2!

    Joined:
    Jun 27, 2008
    Messages:
    17,698
    Likes Received:
    0
    Yeah i'm the same, my last pill used to be sunday and AF wouldn't arrive until weds/thurs. xx
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice